File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Non-classical polar unitals in finite Figueroa planes

TitleNon-classical polar unitals in finite Figueroa planes
Authors
Issue Date2012
PublisherBirkhauser. The Journal's web site is located at http://link.springer.de/link/service/journals/00022/index.htm
Citation
Journal of Geometry, 2012, v. 103 n. 2, p. 263-273 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/164185
ISSN
2015 SCImago Journal Rankings: 0.272

 

DC FieldValueLanguage
dc.contributor.authorHui, MWen_US
dc.contributor.authorWong, PPWen_US
dc.date.accessioned2012-09-20T07:56:20Z-
dc.date.available2012-09-20T07:56:20Z-
dc.date.issued2012en_US
dc.identifier.citationJournal of Geometry, 2012, v. 103 n. 2, p. 263-273en_US
dc.identifier.issn0047-2468-
dc.identifier.urihttp://hdl.handle.net/10722/164185-
dc.languageengen_US
dc.publisherBirkhauser. The Journal's web site is located at http://link.springer.de/link/service/journals/00022/index.htmen_US
dc.relation.ispartofJournal of Geometryen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleNon-classical polar unitals in finite Figueroa planesen_US
dc.typeArticleen_US
dc.identifier.emailWong, PPW: ppwwong@maths.hku.hken_US
dc.identifier.authorityWong, PPW=rp00810en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1007/s00022-012-0121-7-
dc.identifier.scopuseid_2-s2.0-84869184132-
dc.identifier.hkuros209385en_US
dc.identifier.eissn1420-8997-
dc.identifier.citeulike11077610-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats